Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 36, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 21, 2009, 12:00 PM EDT for Elk County, McKean County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2009, 12:00 PM EDT (16:00 UTC)
- Expired
- Aug 21, 2009, 3:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elk County, PA, McKean County, PA
The radar
The State College radar (KCCX), 99 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 1:20 PM EDT | FLASH FLOOD | Kane, PA | WATER ACROSS ROADS IN KANE AND FARMERS VALLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 80 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 211600
FFWCTP
PAC047-083-211900-
/O.NEW.KCTP.FF.W.0036.090821T1600Z-090821T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT FRI AUG 21 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCKEAN COUNTY...
NORTHWESTERN ELK COUNTY...
* UNTIL 300 PM EDT...
* AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF HEAVY RAIN AND THUNDERSTORMS EXTENDING FROM RUSSELL CITY
IN NORTHWEST ELK COUNTY...THROUGH KANE...CYCLONE AND ELDRED IN
CENTRAL MCKEAN COUNTY. THIS LINE IS SLOWLY PROGRESSING TO THE
EAST. FLASH FLOODING HAS BEEN REPORTED IN KANE...AND ADDITIONAL
FLOODING IS LIKELY OVER CENTRAL AND EASTERN MCKEAN COUNTY...AS WELL
AS NORTHWEST ELK COUNTY...AS THE RAIN CONTINUES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADFORD...
CORYVILLE...CROSBY...CYCLONE...KANE...KINZUA BRIDGE STATE PARK...
LUDLOW...MARSHBURG...NORWICH...PORT ALLEGANY...REW...SMETHPORT...
WESTLINE...WETMORE...EAST BRANCH DAM...JAMES CITY...JOHNSONBURG...
PORTLAND MILLS...RIDGWAY AND WILCOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
&&
LAT...LON 4200 7821 4162 7821 4162 7842 4152 7843
4131 7886 4137 7896 4135 7909 4135 7910
4142 7910 4145 7907 4144 7897 4183 7896
4185 7891 4201 7892
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 7:40 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Aug 21, 7:40 AM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 740 AM EDT FRI AUG 21 2009 .SYNOPSIS... A STRONG UPPER LEVEL WAVE WILL DOMINATE OUR WEATHER OVER THE NEXT 1-2 DAYS. THE FRONT WITH THIS SYSTEM WILL TRIGGER SHOWERS AND BE THE FOCUS OF SOME RAIN THIS AFTERNOON INTO EARLY SUNDAY. THE TREND WILL BE FOR COOLER WEATHER SATURDAY INTO MONDAY. ANOTHER TROUGH SHOULD PUSH EVEN COOLER AIR INTO THE REGION AROUND MID-WEEK...HIGH PRESSURE AND COOL DRY AIR SHOULD DOMINATE THE WEATHER BY LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RADAR SHOWS A FEW ISOLATED WEAK SHOWERS MOVING ACROSS CENTRAL PA THIS MORNING. SATELLITE DATA SHOWS LOTS OF MID CLOUDS FROM THE CONVECTION THE DEVELOPED LATE THURSDAY. THE CLOUDS GO WELL BACK INTO OHIO. THIS HAS KEPT OVERNIGHT LOWS A BIT ON THE WARM SIDE. THE DAY SHOULD START OUT MOSTLY CLOUDY TO CLOUDY OVER THE REGION DUE TO THE CIRRUS DEBRIS. WE ARE STILL IN THE WARM HUMID AIR MASS AHEAD OF THE APPROACHING FRONT. THE CLOUDS SHOULD LIMIT THE HEATING TODAY. HOWEVER...THE GUIDANCE DOES SHOW CAPE VALUES OVER 1200JKG-1 OVER SOUTHEASTERN AREAS AFTER 15Z. THE MODELS AND ENSEMBLES ALSO SHOW MODEST LOW AND MID-LEVEL LAPSE RATES. HIGHER IN THE SOUTH AND SOUTHEAST. THUS EXPECT SOME LARGE THUNDERSTORMS TO DEVELOP. THE SREF ALSO SHOWS THE EHI NEAR 1 IN THE EASTERN AREAS. THIS COULD FAVOR SOME ROTATING STORMS SHOULD THEY DEVELOP. BEST CHANCE FOR BIG STORMS AND POTENTIALLY ROTATING STORMS SHOULD BE IN THE SOUTHEASTERN AREAS. HOWEVER...IF THE CLOUDS BURN OFF AHEAD OF THE APPROACHING FRONT THERE COULD BE SOME GOOD CONVECTION. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... CONVECTION SHOULD BE WINDING DOWN IN THE EVENING AS THE FRONTAL SYSTEM SHOULD PUSH THE WARM UNSTABLE AIR TO OUR EAST. HOWEVER...THE FRONT IS GOING TO BE SLOW TO PUSH TO OUR EAST. THUS WE COULD SEE A PROLONGED PERIOD OF SHOWERS AND THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. SREFS AND GEFS SHOW HIGH POPS OVER THIS TIME PERIOD. PW ANOMALIES ARE GENERALLY 1-2SDS ABOVE NORMAL OVER EASTERN PA WITH STRONG SSW WINDS INDICATING A GOOD STEADY FLOW OF WARM MOIST AIR. OUR HEAVIER RAIN EVENTS TYPICALLY HAVE SSE WINDS AT 850 AND 925. AND THEN...WHAT ABOUT BILL...THE MOISTURE WITH BILL INTERACTING WITH OUR FRONT COULD SET UP A PRE LIKE EVENT. AT THIS TIME...THE GEFS AND SREF SEEM TO INDICATED THAT POTENTIAL WILL BE SOMEWHERE IN E/NE PA INTO WESTERN NEW ENGLAND. SOME SREF MEMBERS SHOW OVER 2 INCHES OF RAINFALL IN THAT REGION. LOTS OF UNCERTAINTY AS TO THE LOCATION. WITH CONVECTION AND PW VALUES WELL ABOVE NORMAL...LOCALLY HEAVIER AMOUNTS ABOVE 2 INCHES ARE POSSIBLE. AT THIS TIME THE HEAVIER RAINS SHOW A HIGHER PROBABILITY OF STAYING TO OUR NORTH AND EAST. BUT THIS SITUATION WILL NEED TO BE MONITORED. CLEARLY A PERIOD OF HEAVY RAIN IS POSSIBLE IN OUR EASTERN AREAS LATE FRIDAY INTO SATURDAY. POPS WILL LOWER LATER SATURDAY INTO SATURDAY NIGHT AS THE FRONTAL BOUNDARY CRAWLS EASTWARD. && .LONG TERM /SUNDAY THROUGH THURSDAY/... SUNDAY THE SLOWLY MOVING NORTH-SOUTH FRONTAL BOUNDARY AND RAIN SHOULD PUSH TO OUR EAST. LEFT A SLIGHT CHANCE OF SHOWERS IN THE EASTERNMOST AREAS IN CASE THE FRONT MOVES SLOWER THAN FORECAST. MONDAY THE DRY AIR TAKES OVER AND GUIDANCE SHOWS TEMPERATURES SLIGHTLY BELOW NORMAL. THE RELATIVELY QUIET AND DRIER WEATHER SHOULD PERSIST INTO TUESDAY. THE ENSEMBLES SUGGEST A WEAK MOISTURE SURGE HEAD OF AN APPROACHING COLD FRONT WED OR THURS. AT THIS TIME THE HIGHEST PROB IS WED. THIS COULD TRIGGER SOME SCATTERED SHOWERS...THOUGH MOISTURE IS NOT IMPRESSIVE. UNSEASONABLY COOL AIR IS FORECAST TO BE OVER THE REGION THUR-SAT WITH 850 TEMPS RUNNING -1 TO -2SDS BELOW NORMAL...IMPLIES COOL WEATHER AND A CONVERGENCE OF SOLUTIONS. THU- SAT SHOULD BE UNSEASONABLY COOL AND FOR AUGUST...WE GET A STRONG AREA OF HIGH PRESSURE OVER THE REGION. THUS IT SHOULD BE A RELATIVELY DRY PERIOD WITH LOW PROBS OF PRECIPITATION. THE NCEP RMOP DATA SHOW THAT THE UPSTREAM 500 HPA RIDGE NEXT WEEK IS HIGHLY PREDICTABLE. THUS ONE SHOULD HAVE HIGH CONFIDENCE IN THE SURFACE ANTICYCLONE PREDICTED BY THE GEFS. THUS THE COOL DRY WEATHER LATER NEXT WEEK AND INTO NEXT WEEKEND OVER OUR REGION IS A PROBABILITY OUTCOME. WE HAVE HIGH CONFIDENCE IN THE FORECAST AFTER THE FRONTAL PASSAGE WED OR EARLY THURS FOR ANTICYCLONIC...COOL...AND DRY CONDITIONS. PROBABLY GOING TO BE SOME REALLY HOT WEATHER IN THE SOUTHWEST UNDER THE H5 RIDGE IN THE GEFS/RMOP DATA. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AREAS OF MVFR/IFR IN LOW CIGS AND FOG WILL BE SLOW TO IMPROVE THIS MORNING AS SHOWERS OVERSPREAD THE REGION. APPROACHING COLD FRONT WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVE. OUTLOOK... SAT...MAINLY MVFR IN SHRA/TSRA...FOG...AND HZ. SUN- TUE...MORNING FOG...THEN MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...DEVOIR SHORT TERM...GRUMM LONG TERM...GRUMM/RXR AVIATION...LA CORTE/GARTNER
Hazardous weather outlook, Aug 21, 4:00 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 400 AM EDT FRI AUG 21 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-220800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 400 AM EDT FRI AUG 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE REGION. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. SOUTHEASTERN AREAS APPEAR TO HAVE THE HIGHER CHANCE OF SEEING SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL FRIDAY NIGHT INTO SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Aug 21, 10:16 AM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 AM EDT FRI AUG 21 2009
PAZ026-035-036-056-057-063-064-211615-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-FULTON PA-HUNTINGDON
PA-PERRY PA-
1016 AM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL INTENSIFY AS THEY MOVE EAST AND AFFECT
THE COUNTIES OF CUMBERLAND...FRANKLIN...FULTON...NORTHWESTERN
ADAMS...SOUTHEASTERN HUNTINGDON...SOUTHERN PERRY AND WEST CENTRAL
DAUPHIN THROUGH 1215 PM EDT...
AT 944 AM EDT...STRONG THUNDERSTORMS WERE DEVELOPING ALONG A LINE
FROM 17 MILES NORTHWEST OF CHAMBERSBURG TO 11 MILES SOUTHEAST OF
BREEZEWOOD TO 12 MILES NORTHWEST OF BERKELEY SPRINGS...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. THE THUNDERSTORMS WILL INCREASE IN INTENSITY AS THEY MOVE
INTO THE WARMER AND MORE UNSTABLE AIR NEAR AND TO THE EAST OF
SHERMANSDALE...CARLISLE...AND GETTYSBURG. VERY HEAVY RAIN OF UP TO
ONE INCH IN LESS THAN ONE HOUR WILL FALL FROM THESE STORMS...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR BIG SPRING STATE PARK...COVE MILLS...
MCCONNELLSBURG...AND AMBERSON VALLEY AROUND 1015 AM...BIG COVE
TANNERY...FANNETTSBURG...NEWBURG...AND COLONEL DENNING STATE PARK
AROUND 1030 AM...LANDISBURG AND FORT LOUDON AROUND 1045 AM. THE
STORMS WILL REACH SHERMANSDALE...CARLISLE...AND MONT ALTO SHORTLY
BEFORE NOON.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 173 AND 232...I-70 BETWEEN
MILE MARKERS 162 AND 168...I-81 BETWEEN MILE MARKERS 1 AND 62.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 30...ROUTE 322/22...ROUTE 522.
LAT...LON 3975 7836 3978 7834 3982 7824 3998 7818
4021 7786 4051 7691 4031 7696 4008 7715
3976 7749 3971 7758 3971 7762
EXPERIMENTAL
FORECASTER: LAMBERTSpecial weather statement, Aug 21, 11:13 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1113 AM EDT FRI AUG 21 2009
PAZ028-036-050>052-056-057-063>065-211615-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-JUNIATA PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SNYDER PA-YORK PA-
1113 AM EDT FRI AUG 21 2009
...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF
ADAMS...CUMBERLAND...EASTERN PERRY...EASTERN SNYDER...NORTHEASTERN
JUNIATA...NORTHWESTERN YORK...SOUTHEASTERN FRANKLIN...SOUTHEASTERN
MONTOUR...SOUTHERN NORTHUMBERLAND AND WESTERN DAUPHIN THROUGH 1215
PM EDT...
AT 1108 AM EDT...SEVERAL STRONG THUNDERSTORMS WERE ALONG A LINE FROM
12 MILES SOUTHWEST OF SELINSGROVE TO 13 MILES NORTH OF CARLISLE TO
SHIPPENSBURG TO 3 MILES SOUTHWEST OF GREENCASTLE...MOVING NORTHEAST
AT 35 MPH.
THESE STORMS WILL STEADILY INTENSIFY AS THE ENCOUNTER THE WARMER AND
MORE UNSTABLE AIR ACROSS THE LOWER SUSQUEHANNA VALLEY.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN OF ONE INCH IN LESS THAN AN HOUR WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR BLOSERVILLE...FREMONT...NEW BLOOMFIELD...
AND WAYNESBORO AROUND 1120 AM...WALNUT BOTTOM...FREEBURG...NEWPORT...
AND ROUZERVILLE AROUND 1125 AM...SHERMANSDALE AND MONT ALTO AROUND
1130 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 238...I-81 BETWEEN
MILE MARKERS 1 AND 67.
LAT...LON 3998 7759 4076 7711 4100 7657 4097 7654
4076 7659 4068 7664 4066 7670 4063 7667
3973 7720 3972 7781
EXPERIMENTAL
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:18 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 57 min |
| Aug 20, 8:37 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 53 min |
| Aug 20, 9:27 PM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Aug 20, 9:36 PM EDT | Special Weather Statement | CTP | McKean | 54 min |
| Aug 20, 10:11 PM EDT | Special Weather Statement | CTP | Cameron, Elk, McKean | 64 min |
| Aug 20, 11:25 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 35 min |
| Aug 21, 12:18 AM EDT | Special Weather Statement | CTP | Potter, Tioga | 27 min |
| Aug 21, 10:16 AM EDT | Special Weather Statement | CTP | Cumberland, Franklin, Fulton | 119 min |
| Aug 21, 11:13 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Northumberland, Perry, Snyder | 62 min |
| Aug 21, 11:32 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Perry, York | 58 min |
| Aug 21, 11:49 AM EDT | Areal Flood Advisory | CTP | Elk, McKean | 21 min |
| Aug 21, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Dauphin, Lancaster, York | 54 min |
| Aug 21, 12:15 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 75 min |
| Aug 21, 12:21 PM EDT | Areal Flood Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Lancaster, Lebanon and 6 more | 114 min |
| Aug 21, 12:41 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 49 min |
| Aug 21, 12:47 PM EDT | Special Weather Statement | CTP | Columbia | 28 min |
| Aug 21, 12:48 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 57 min |
| Aug 21, 12:50 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Potter | 40 min |
| Aug 21, 1:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 63 min |
| Aug 21, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 35 min |
| Aug 21, 2:01 PM EDT | Special Weather Statement | CTP | York | 44 min |
| Aug 21, 2:17 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 2 hr |
| Aug 21, 2:23 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 21 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.